MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012584-26
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: guide wire: 35 j, sheath: 7 french, other: 5-french pigtail.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It was reported that the procedure was to treat an aneurysm located in the saphenous vein graft (svg) to the obtuse marginal.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use section 3 states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.The reported patient effect of perforation is listed in the graftmaster rapid exchange (rx) coronary stent graft system, domestic instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the graftmaster 4.8 x 26 mm covered stent was successfully deployed at 16 atmospheres to treat an aneurysm located in the saphenous vein graft (svg) to the obtuse marginal completely sealing the aneurysm.However, this resulted in a perforation of the saphenous vein graft at the inflow of the initial stent as a complication which was sealed successfully with another graftmaster 4.8 x 26 mm covered stent.The second device was able to successfully overlap the initial stent and seal the perforation.Intravascular ultrasound of the saphenous vein graft, post stent deployment, revealed excellent stent expansion, well apposed to the vessel wall.Patient tolerated procedure well with no complications.The patient will undergo a repeat computerized tomography coronary angiography in 3-6 months.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7085212
Report Number2024168-2017-09423
Device Sequence Number1450168
Product Code MAF
UDI-Device Identifier08717648176524
UDI-Public08717648176524
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number1012584-26
Device Lot Number6021641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR